# SDR ASAA2024020147990

- Difficulty date: February 1, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,889 hours, 11,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320400
- Condition: Corroded
- Location: Frms 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE BETWEEN C68 AND C70 UNDER FLOOR PANEL 261PF HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM AT FR66 TO FR70. Y= -765 TO Y= -765 IAW A320 SRM 51-72-11-911-001 AND SRM 51-72-911-002
